# SDR SIMA20250423003

- Difficulty date: April 23, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N306DD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000851
- Aircraft time: 11,011 hours, 7,654 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL ISSUE RSVLD EMERGENCY DECLARED. CLEARED FLAP FAIL. INHIBITS AND PERFORMED OPERATIONAL TEST OF FLAP CONTROL SYSTEM IAW ERJ 175 AMM 27-50-00, NORMAL OPERATION NOTED.
